A 20-year-old female asked:
I am on depo shot . but i not due till august. but i keep get get sick feel that i going pass out cant eat and spot little bit getting headache?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 45 years experience
You may be anemic: Depoprovera(DP),particularly if you have been receiving injections for a while,should not lead to you passing out.Headaches can occur while using DP as well as spotting but generally these symptoms may improve after the first year of use.I would recommend you have a CBC done to rule out iron deficiency anemia.If this was your first injection it could be a manifestation of an allergic reaction
Created for people with ongoing healthcare needs but benefits everyone.
2.6k viewsAnswered >2 years ago
Last updated Jul 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.